# SDR AWXA9800029

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947-954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 INSPECTION, FOUND CORROSION ON STR 27 LT, BS 947 - 954.  REPAIRED STRINGER 27 LT, BS 947-954 IAW, SRM 53-00-03 AND 51-40-2.
